Fixed Point Theorems and Uniqueness of the Periodic Solution for the Hematopoiesis Models

Liu, Yicheng, Wu, Jun . Abstract and Applied Analysis 2012. 2012 (387193) :-

Locate this article in:

Bibtex

@article{CIS-315333,
  Author = {Liu, Yicheng and Wu, Jun},
  Title = {Fixed Point Theorems and Uniqueness of the Periodic Solution
for the Hematopoiesis Models},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {387193},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles